| Model Number |
CR2 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to stryker's product access center (pac) for further evaluation.The pac was able to verify and duplicate the reported issue.Investigation found reed switch sw5 to be faulty and determined this was the cause of the reported issue.This device was archived by stryker and the customer received a replacement.
Event or Problem Description
The customer contacted stryker to report a non-critical issue with their device.There was no report of patient use associated with the reported event.Upon evaluation of the customer's device, stryker observed that the device doesn't power on when the lid is opened.As a result, defibrillation therapy may be delayed or unavailable, if needed.